MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM

SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Model Number 2.5 X 12MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Catheter was undeployable once inserted into the coronary artery.

Brand Name
SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER
Common Device Name
SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
MDR Report Key13577625
Report Number13577625
Device Sequence Number14545016
Product Code QMG
UDI-Device Identifier00195451000089
UDI-Public(01)00195451000089
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/07/2022
Report Date (Section F) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.5 X 12MM
Device Catalogue NumberC2IVL2512
Device Lot NumberA2109201
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight117 KG
Date Report Sent to FDA02/07/2022